# SDR CALA2018060531344

- Difficulty date: May 21, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323053520000
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE, BETWEEN STRINGERS 42L AND 43L,  IN THE FWD CARGO BILGE AREA, AT FRAME 28.    REMOVED AND REPLACED THE FISHPLATE IAW SRM 51-72-11-911- 001, AND NTM 51-10-01.
